Matt Maggiacomo

Participates in 5 items
Matt Maggiacomo joined the HPA in 2007 as a founding member of its Board of Directors—around the same time he quit his day job to become a full-time wizard rocker. He spent the next five years promoting the HPA while touring as The Whomping Willows. In 2013, Matt became the organization's first Chapters Director. After presiding over the program's expansion into six continents and facilitating the creation of Granger Leadership Academy, Matt became the HPA's Executive Director in January 2015. Matt enjoys being a Dad in Plaid, cat lady, amateur gardener, and unofficial Providence tour guide in his spare time.

Sessions in which Matt Maggiacomo participates

Friday 9 August, 2013

Time Zone: BST/(GMT+00:00) London
10:00 AM
10:00 AM
WZRD: The Resurrection Podcast 1 hour 30 minutes, 10:00 AM BST - 11:30 AM BST

De Vere Grand Connaught Rooms - Ulster

Podcast

Romilda Vane and the Chocolate Cauldrons (Participant)

Lauren Fairweather (Participant)

Blibbering Humdingers (Participant)

Matt Maggiacomo (Participant)

Siriusly Hazza P (Participant)

Harry and the Potters (Participant)

Amy Snow (Participant)

1:00 PM
1:00 PM
Wrock: A Wretrospective 50 minutes, 1:00 PM BST - 1:50 PM BST

De Vere Grand Connaught Rooms - Ampthill

Panel

Ellie Murray (Moderator)

Alex Carpenter (Participant)

Laura Crow, Siriusly Hazza P (Participant)

Lauren Fairweather (Participant)

Matt Maggiacomo (Participant)

Harry and the Potters (Participant)

Amy Snow (Participant)

4:00 PM
4:00 PM
Dumbledore's Army: Still Recruiting 1 hour 50 minutes, 4:00 PM BST - 5:50 PM BST

De Vere Grand Connaught Rooms - Cambria

Presentation

Jackson Bird, Sorted: Growing Up (Participant)

Paul DeGeorge, Harry and the Potters (Participant)

Matt Maggiacomo (Participant)

Saturday 10 August, 2013

Time Zone: BST/(GMT+00:00) London
1:00 PM
1:00 PM
Make it IRL 1 hour 50 minutes, 1:00 PM BST - 2:50 PM BST

De Vere Grand Connaught Rooms - Cambria

Workshop

Jackson Bird, Sorted: Growing Up (Participant)

Paul DeGeorge, Harry and the Potters (Participant)

Matt Maggiacomo (Participant)

2:00 PM
2:00 PM
Wizard Rockers Converge and Converse *time change* 50 minutes, 2:00 PM BST - 2:50 PM BST

De Vere Grand Connaught Rooms - Ampthill

Panel

Ellie Murray (Moderator)

Alex Carpenter (Participant)

Matt Maggiacomo (Participant)

Siriusly Hazza P (Participant)

Solitary Snape (Participant)

Harry and the Potters (Participant)

Amy Snow (Participant)

RiddleTM (Participant)